# SDR SWAA2022051193988

- Difficulty date: April 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: #1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL WEB ATTACHED TO 3RD STRINGER FROM AFT EDGE IS CRACKED. (MARKED) / [01] REMOVED AND REPLACED NEW WEB BRACKET FOR #1 ENGINE I/B FAN COWL PER SRM 51-40-02;[02] UPDATED PARTS INFO;[03] INSPECTED WORK PERFORMED.
